Keywords : Meromorphic univalent function


Differential Operator of a Class of Meromorphic Univalent Functions With Negative Coefficients

Waggas Galib Atshan; Ali Hamza Abada

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2011, Volume 3, Issue 2, Pages 1-14

In the present paper, we have studied a class of analytic and meromorphic univalent functions defined by differential operator in the punctured unit disk and obtain some sharp results including coefficient inequality, distortion theorem, radii of starlikeness and convexity, Hadamard product, closure theorems. We also obtain some results connected with neighborhoods on and integral operator